Lower bounds for the minima of certain symplectic and unitary group lattices

Neil Dummigan, Pham Huu Tiep

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

We obtain lower bounds for the minimal norms in several families of integral lattices associated to the Weil representations of finite symplectic and unitary groups. Ultimately, these bounds come from Elkies' bounds for a certain family of Mordell-Weil lattices of elliptic curves, and from the minima of the Barnes-Wall lattices.

Original languageEnglish (US)
Pages (from-to)889-918
Number of pages30
JournalAmerican Journal of Mathematics
Volume121
Issue number4
DOIs
StatePublished - Aug 1999
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Lower bounds for the minima of certain symplectic and unitary group lattices'. Together they form a unique fingerprint.

Cite this